Crestor® Problems

If you’ve had problems with Crestor®, you might be able to seek compensation for your suffering, lost wages and medical expenses. For more information, contact a Crestor® attorney today. We offer free case evaluations for prospective clients.

Problems with Crestor®

Crestor ProblemsPatients have reported problems with Crestor® (rosuvastatin), ranging from minor to severe. Some of the more common and less serious problems associated with the cholesterol drug are nausea, headache, stomach pains and general weakness. If you are experiencing these problems and they become unbearable, contact your doctor.

Serious Side Effects of Crestor®

Some of the more serious side effects that have been associated with the medication include:

  • Severe allergic reaction—symptoms include difficulty breathing; tightening of the chest; swelling of the face, tongue, lips or mouth; hives; itching; unusual hoarseness)
  • Rhabdomyolysis and myopathy—a rare and potentially fatal condition that causes the muscles to break down (signs and symptoms include severe muscle aches and pains throughout the body, muscles weakness and dark-colored urine)
  • Liver Enzyme Abnormalities
  • Kidney problems

Muscle Problems

People that are 65 years or older have a greater risk of developing muscle problems while taking Crestor®. If you experience any unexplained muscle pain, weakness or tenderness, you should talk to your doctor right away. This could also be an early sign of kidney problems. If you are taking certain medications at the same time as you are taking Crestor®, you might increase your risk of muscle problems.

Liver Problems

Doctors should perform liver enzyme tests in patients before starting Crestor® treatment and after 12 weeks of initial treatment. Regular liver enzyme testing should be continued to make sure the patient isn’t experiencing liver damage. Alcohol should be avoided when taking Crestor®.

Heart Problems

A clinical trial also suggests a possible link between use of Crestor® and heart failure in certain patients. More studies will be necessary. The researchers who believe there might be a link between statin drugs (like Crestor®) and worsened heart failure say that the medication lowers the body’s coenzyme Q10 levels. It has also been suggested that patients with low coenzyme Q10 levels have suffered worsened heart failure and in some cases cardiomyopathy, a disease of the heart muscle.

Crestor® Problems?

If you or a loved one has experienced muscle, kidney, liver or heart problems and has a history of taking Crestor® for the treatment of cholesterol, we may be able to assist you. Many patients experience problems without knowing they were caused by a medication. Contact a Crestor® lawyer for a free case review.